# SDR IPXA10M58545

- Difficulty date: February 4, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 65,421 hours, 10,704 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:1C LT WING TELESCOPIC DUCT SPRING DOOR CUT-OUT CRACKED AT BOTH UPPER CORNERS.  GAINED ACCESS TO AREA, CUT-OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER AND FILLERS REF SRM 57-40-01, REPAIR 10, FIG 201, RESTORED AREA.
